Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Elimination Form of the Inverse and Its Application to Linear Programming

Harry M. Markowitz
Management Science
Vol. 3, No. 3 (Apr., 1957), pp. 255-269
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2627454
Page Count: 15

You can always find the topics here!

Topics: Linear programming, Matrices, Zero, Coefficients, Simplex method, Mathematical problems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
The Elimination Form of the Inverse and Its Application to Linear Programming
Preview not available

Page Thumbnails

  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269